International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 615-619
Isometries of a function space
Department of Mathematics and Computer Science, Winston-Salem State University, Winston-Salem 27110, North Carolina, USA
Received 24 July 1984; Revised 16 February 1985
Copyright © 1987 U. D. Vyas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is proved here that an isometry on the subset of all positive functions of can be characterized by means of a function together with a Borel measurable mapping of , thus generalizing the Banach-Lamparti theorem of spaces.